# SDR DALA1155720192

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N192DN
- Make and model: Boeing 767332
- Aircraft serial: 28449
- Aircraft time: 66,816 hours, 9,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN ROW 40GF, 37GF AND 25AB ARE INOPERATIVE.  MAINTENANCE REPLACED LOOSE CONNECTORS ON 40GF, 37GF AND 25AB.  SYSTEM OPERATION IS NORMAL.
